# SDR 2000ZZZX77

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: TE4099802
- Condition: Inoperative
- Location: Engine
- Part time: 93 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT DISCREPANCY, EGT INOPERATIVE.  DURING PHASE 3 INSPECTION, FOUND THERMOCOUPLE LEADS SEPARATED FROM THERMOCOUPLE.  REPLACED EGT THERMOCOUPLE, OPERATIONAL CHECK SATISFACTORY.  SUBMITTER STATED ON A FLEET OF 5 NEW C-172S AIRCRAFT, THIS IS THE 10TH FAILURE IN THE PAST YEAR.
